# SDR CALA2016092700696

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 49,378 hours, 16,200 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ALUMINUM SURFACE INSPECTION IAW SOPM 20-20-02 ON R1 DOOR FOUND LOWER BEAM IS CRACKED. REPAIRED.  REMOVED AND REPLACED R1 DOOR LOWER BEAM IAW EC/ RA 5210-02750 AND SRM 51-40-02.
